MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SILK, MEDIUM

Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SILK, MEDIUM
Catalog Number MDS7585
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that he ed is seeing moisture seeping into the glove.This is seen the palms or around the finger tips.
 
Additional Manufacturer Narrative
The reported issue was moisture seeping into the glove, seen in the palms or around the finger tips.The returned samples were tested in accordance with fda guidance for leak detection, and all three of the sizes passed the requirements for leakage defects; inspection records confirmed the products all passed the requirements for leakage defects, and tensile and elongation results exceeded fda and astm 6319 minimums.The reported defect was not confirmed with received sample.At this time medline believed the reported moisture detected could be perspiration that can build inside the gloves during use, and corrective action type was none.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SILK, MEDIUM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50525475
Report Number1417592-2026-28571
Device Sequence Number15930353
Product Code LZA
UDI-Device Identifier40884389186276
UDI-Public40884389186276
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS7585
Device Lot NumberKOD207151552
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown